MAUDE Adverse Event Report: HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; VIDEO COLONO SCOPE

HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; VIDEO COLONO SCOPE
Model Number EC-3490LI
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device history record (dhr) review for model ec-3490li, serial number (b)(4) was performed and the dhr review confirmed the endoscope was manufactured on 12 aug 2011 under normal conditions, passed all required inspections, and was released accordingly.The dates of approval for shipment and actual date shipped were confirmed.The reported customer complaint of no video image was not confirmed through evaluation of the device.Evaluation findings were listed as: ccd driver circuit board incorrect scope parameter, play in the up/down angulation knob, passed both wet and dry leak tests, nofluid invasion observed in the control body or the pve connector.The device was cleaned and disinfected, video image calibration performed and angulatin adjustment made and the device was returned to the customer.If additional information becomes available, a supplemental report will be filed with the new information.
 
Event or Problem Description
A customer reported that there was dark imaging on the screen of a ec-3490li- video colonoscope.The timing and location of the observation are unknown at this time.There were no patient or user injuries, adverse events, delay, or medical intervention reported.

Brand Name
PENTAX
Common Device Name
VIDEO COLONO SCOPE
Manufacturer (Section D)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA  196-0012
Manufacturer (Section G)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA   196-0012
Manufacturer Contact
william goeller (temporary)
3 paragon drive
montvale, NJ 07645
8004315880
MDR Report Key13023410
Report Number9610877-2021-01836
Device Sequence Number4769474
Product Code FDF
UDI-Device Identifier04961333232253
UDI-Public04961333232253
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K131855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEC-3490LI
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/09/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2021
Initial Report FDA Received Date12/16/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/12/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown